Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Follow up: Extreme edema,...Wellbutrin? mvaureen

Posted by Sulpicia on May 24, 2001, at 16:38:19

In reply to Follow up: Extreme edema,...Wellbutrin?, posted by mvaureen on May 24, 2001, at 14:28:50

> The pdoc is baffled????
To whom did he refer you to *unbaffle* himself, and when in
the next 12 hours is your appointment?
Look, I don't mean to be an alarmist here but you're either
demonstrating a serious circulatory problem or one hell of an allergy.
I'd feel a bit uncomfortable taking Lotensin without knowing *what*
I was taking it for.
Didn't he give you any diagnosis, or reason why he prescribed??
The edema is a symptom, not the problem....
Sorry to run on like this.
Are you any better currently?
S. aka the worrier.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sulpicia thread:64065
URL: http://www.dr-bob.org/babble/20010522/msgs/64151.html